# SDR DHL2006752501

- Difficulty date: December 29, 2005
- Submitted: February 2, 2006
- Operation: Air carrier
- Aircraft: N752DH
- Make and model: Boeing 727223
- Aircraft serial: 22466
- Aircraft time: 57,771 hours, 30,185 cycles
- Engine: Pwa JT8D15
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY FOUND NR 110587; DENT LT SIDE FUSELAGE SKIN AT STA 373 STR. 24L (MARKED).  DENT IS IN AREA NOT ALLOWED IAW SRM SPECIFICATIONS. CUT OUT DAMAGED AREA DIM 3INCHES X 1INCH FABBED FILLER 2024-T3 .050 PO 9002695 3.1 INCHES  X 1.3 INCHES AND DOUBLER 2024-T3 .063 14.5 INCHES X 6.6 INCHES PO 53125 IAW SRM 53-30 3 FIG 3 TREATED AND PRIMED REPAIR IAW SRM 51-10-2 INSTALLED REPAIR PARTS IAW SRM 53-30-3 FIG 3.
